du.sePublikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • chicago-author-date
  • chicago-note-bibliography
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Lions-Peetre’s interpolation methods associated with quasi-power functions and some applications
Högskolan Dalarna, Akademin Industri och samhälle, Matematik/tillämpad matematik.
2006 (engelsk)Inngår i: Rocky Mountain Journal of Mathematics, ISSN 0035-7596, E-ISSN 1945-3795, Vol. 36, nr 5, s. 1487-1510Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

This paper concerns some properties of Lions-Peetre's interpolation methods of constants and means associated with quasi-power functions, and their applications in harmonic analysis, martingale inequalities, and geometric properties of Banach spaces. We describe Besov-Orlicz spaces and Triebel-Lizorkin-Orlicz spaces in terms of interpolation and wavelet bases. We study the commutators of quasi-logarithmic operators and singular integral operators, Hankel operators in Schatten-Orlicz classes, martingale inequalities for the partial derivative-variation, and the stability of multi-dimensional uniform rotundity under interpolation.

sted, utgiver, år, opplag, sider
2006. Vol. 36, nr 5, s. 1487-1510
Emneord [en]
Besov-Orlicz space; commutator; Lions-Peetre's interpolation method; multi-dimensional uniform rotundity; quasi-power; Schatten-Orlicz class; strong phi-variation; Triebel-Lizorkin-Orliez space
HSV kategori
Identifikatorer
URN: urn:nbn:se:du-1930DOI: 10.1216/rmjm/1181069378ISI: 000243579900006OAI: oai:dalea.du.se:1930DiVA, id: diva2:519646
Tilgjengelig fra: 2006-03-08 Laget: 2006-03-08 Sist oppdatert: 2017-12-07bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Søk i DiVA

Av forfatter/redaktør
Fan, Ming
Av organisasjonen
I samme tidsskrift
Rocky Mountain Journal of Mathematics

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 510 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • chicago-author-date
  • chicago-note-bibliography
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf